# SDR SWAA2024040354451

- Difficulty date: February 21, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 38,013 hours, 17,726 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON SUPPORT BRACKET INTERNAL CAVITY LEADING EDGE LOCATED I/B SIDE AT LT WING 2024-145630<[01] REPLACED SUPPORT BRACKET INTERNAL CAVITY LEADING EDGE LOCATED I/B SIDE AT LT WING I.A.W B737-800 SRM 51-40-02-0G-0;[02] TASK COMPLETED
